# SDR COEA2017032819805

- Difficulty date: March 28, 2017
- Submitted: May 16, 2017
- Operation: Air carrier
- Aircraft: N805FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- Aircraft time: 36,544 hours, 39,616 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Landing
- Part number: S57112322200
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MINOR CORROSION ON LANDING 521DT. REPAIRED IAW SRAS DO/TS-1529/05.
